MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw did not hold during insertion.The front threads turned off directly.There was no harm for patient, operator or third party.The surgery was finished successfully with a different part number, ar-5035tc-09.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-5035tc-10/ batch 15162964 was received for investigation.Upon visual evaluation under a magnifier, it was noted that the hex and the distal tip of the device were damaged.The threads of the device were also stripped.Functional testing revealed that that the critical measurements were within tolerance.Functional testing revealed that the critical measurements were within tolerance.The device was measured with caliper id: (b)(6) and the critical measurements were within tolerance.The expected length was expected at 1.37 ±.01 and it measures at 1.37in.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.

Brand Name
BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19221505
Report Number1220246-2024-02677
Device Sequence Number12554191
Product Code MAI
UDI-Device Identifier00888867035515
UDI-Public00888867035515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM
Device Catalogue NumberAR-5035TC-10
Device Lot Number15162964
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown